American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Priyam Patel. On a theorem of Peter Scott. Proc. Amer. Math. Soc. 142 (2014) 2891-2906.
Abstract, references, and article information
View Article: PDF

[2] Hans U. Boden. Nontriviality of the $M$-degree of the $A$-polynomial. Proc. Amer. Math. Soc. 142 (2014) 2173-2177.
Abstract, references, and article information
View Article: PDF

[3] Yu Li and Liam Watson. Genus one open books with non-left-orderable fundamental group. Proc. Amer. Math. Soc. 142 (2014) 1425-1435.
Abstract, references, and article information
View Article: PDF

[4] Dennis J. Garity and Dušan Repovš. Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group. Proc. Amer. Math. Soc. 141 (2013) 2901-2911.
Abstract, references, and article information
View Article: PDF

[5] William M. Goldman and Eugene Z. Xia. Action of the Johnson-Torelli group on representation varieties. Proc. Amer. Math. Soc. 140 (2012) 1449-1457. MR 2869130.
Abstract, references, and article information
View Article: PDF

[6] Umed H. Karimov and Dusan Repovs. On noncontractible compacta with trivial homology and homotopy groups. Proc. Amer. Math. Soc. 138 (2010) 1525-1531. MR 2578548.
Abstract, references, and article information
View Article: PDF

[7] Zhiqing Yang. On embedding the infinite cyclic coverings of knot complements into three sphere. Proc. Amer. Math. Soc. 138 (2010) 1153-1157. MR 2566580.
Abstract, references, and article information
View Article: PDF

[8] D. Cooper, D. D. Long and M. Thistlethwaite. Constructing non-congruence subgroups of flexible hyperbolic 3-manifold groups. Proc. Amer. Math. Soc. 137 (2009) 3943-3949. MR 2529905.
Abstract, references, and article information
View Article: PDF

[9] Hans U. Boden and Cynthia L. Curtis. Splicing and the $SL_2({\mathbb C})$ Casson invariant. Proc. Amer. Math. Soc. 136 (2008) 2615-2623. MR 2390534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Steven Boyer and Xingru Zhang. Every nontrivial knot in $S^3$ has nontrivial A-polynomial. Proc. Amer. Math. Soc. 133 (2005) 2813-2815. MR 2146231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Masaaki Suzuki. On the kernel of the Magnus representation of the Torelli group. Proc. Amer. Math. Soc. 133 (2005) 1865-1872. MR 2120289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Paul Kirk and Charles Livingston. The Hausmann-Weinberger 4--manifold invariant of abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1537-1546. MR 2111955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Claude Hayat-Legrand, Shicheng Wang and Heiner Zieschang. Any 3-manifold 1-dominates at most finitely many 3-manifolds of $S^3$-geometry. Proc. Amer. Math. Soc. 130 (2002) 3117-3123. MR 1908938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Teruhiko Soma. Epimorphism sequences between hyperbolic 3-manifold groups. Proc. Amer. Math. Soc. 130 (2002) 1221-1223. MR 1873800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Masaaki Suzuki. The Magnus representation of the Torelli group $\mathcal{I}_{g,1}$ is not faithful for $g \geq 2$. Proc. Amer. Math. Soc. 130 (2002) 909-914. MR 1866048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Siddhartha Gadgil. The pq-condition for $3$-manifold groups. Proc. Amer. Math. Soc. 129 (2001) 1873-1875. MR 1814121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Graham A. Niblo and Daniel T. Wise. Subgroup separability, knot groups and graph manifolds. Proc. Amer. Math. Soc. 129 (2001) 685-693. MR 1707529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Teruaki Kitano. Reidemeister torsion of $T^{2}$-bundles over $S^{1}$ for $SL(2;\mathbf{C})$-representations. Proc. Amer. Math. Soc. 128 (2000) 3075-3079. MR 1664382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Masato Hayashi. The moduli space of $SU(3)$-flat connections and the fusion rules. Proc. Amer. Math. Soc. 127 (1999) 1545-1555. MR 1476136.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Michael Heusener and Eric Klassen. Deformations of dihedral representations. Proc. Amer. Math. Soc. 125 (1997) 3039-3047. MR 1443155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Steven A. Bleiler. Two-generator cable knots are tunnel one . Proc. Amer. Math. Soc. 122 (1994) 1285-1287. MR 1242075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Kerry N. Jones. A norm on the fundamental group of non-Haken $3$-manifolds . Proc. Amer. Math. Soc. 120 (1994) 305-309. MR 1186989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Karin Usadi. A counterexample to the equivariant simple loop conjecture . Proc. Amer. Math. Soc. 118 (1993) 321-329. MR 1150656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Katsuya Eda. A locally simply connected space and fundamental groups of one point unions of cones . Proc. Amer. Math. Soc. 116 (1992) 239-249. MR 1132409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] K. S. Sarkaria. A generalized van Kampen-Flores theorem . Proc. Amer. Math. Soc. 111 (1991) 559-565. MR 1004423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] S. M. Gersten and J. R. Stallings. Irreducible outer automorphisms of a free group . Proc. Amer. Math. Soc. 111 (1991) 309-314. MR 1052571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. Scott Carter. Classifying immersed curves . Proc. Amer. Math. Soc. 111 (1991) 281-287. MR 1043406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] K. S. Sarkaria. Tucker-Ky Fan colorings . Proc. Amer. Math. Soc. 110 (1990) 1075-1081. MR 1004424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Guofang Wei. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature . Proc. Amer. Math. Soc. 110 (1990) 197-199. MR 1021214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] G. P. Scott and G. A. Swarup. Geometric finiteness of certain Kleinian groups . Proc. Amer. Math. Soc. 109 (1990) 765-768. MR 1013981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2